# SDR MWEA00661

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99578843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - PASSENGER DOOR JAMB AFT WEB CRACKED AT STATION 208, LONGERON 15 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
